# SDR FDEA201210183683

- Difficulty date: October 18, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 66,824 hours, 22,535 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310112
- Condition: Corroded
- Location: Zone 600
- Part time: 66,823 hours, 22,535 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TOP SKIN UPPER SURFACE HAS CORROSION DAMAGE AROUND FASTENER AT   APPROX WBL84, REAR SPAR ATTACHMENT AREA.  AREA FOUND OUT OF LIMITS DUE TO FLAG NOTE (A) IN SRM 57-20-01, SHEET 4.  ACCOMPLISHED IAW EA F-5720-162982
